# SDR CA160118007

- Difficulty date: January 17, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,259 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 17071000407
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR RETRACTION THE CREW REPORTED A BANGING NOISE FROM THE NOSE GEAR AREA AND THE GEAR WOULD MOMENTARILY INDICATE IN TRANSIT. THE CREW DID NOT DECLARE ANY LEVEL OF EMERGENCY BUT REQUESTED THE FIRE TRUCKS ATTEND AS A PRECAUTION. AIRCRAFT WAS APPROXIMATELY 1500KG OVER MAX LANDING WEIGHT.   RESOLUTION: REPLACED NLG UPLOCK AND PROX SENSORS PER AMM 32-32-03 PB 401, GEAR SWUNG, CHECKS SERVICEABLE.
